MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036181240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during the procedure, when the subject coil was unable to detach.It was pulled and it stretched.The physician attempted to remove the subject coil using a snare but it prematurely detached.However, it was successfully removed from the patient anatomy.During this event, the superior mesenteric artery was partially injured and an unknown stent graft was used as treatment.The physician completed the procedure successfully.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported event.
 
Event or Problem Description

Brand Name
TARGET XXL 360 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10584289
Report Number3008881809-2020-00275
Device Sequence Number2822360
Product Code HCG
UDI-Device Identifier07613327128307
UDI-Public07613327128307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2023
Device Model NumberM0036181240
Device Catalogue NumberM0036181240
Device Lot Number22137161
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE DETACHMENT SYSTEM (STRYKER); STENT (UNKNOWN); INZONE DETACHMENT SYSTEM (STRYKER); STENT (UNKNOWN)
Outcome Attributed to Adverse Event Other; Required Intervention;